# SDR CA980916045

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912119
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LEFT AUTOFEATHER LIGHT WOULD NOT ARM.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE CHANGED THE HIGH PRESSURE SWITCH ON RIGHT ENGINE.
